# SDR UIEA2012013000032

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 52,733 hours, 7,897 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING ON THE AFT CARGO DOOR ACCOMPLISHED, MX FOUND DAMAGE TO THE DOOR INTERNAL BEAM (INNER CHORD OF CLOSEOUT BEAM), NEAR THE FWD HOOK PULL IN RETURN SPRINGS AT BS1810 - BS1820 WITH 2 GOUGES, MEASURING 0.187 IN. AND 0.3875 IN. FROM THE EDGE.  (GOUGES WERE BLENDED OUT IAW SRM 51-10-02 (REF FIG 1).  DOOR PN: 65B04250-17, SN: 001246.  DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR IAW SRM 51-10-02 AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, SCHEDULE REPEAT INSPECTIONS AT EVERY 1,000 FH (FLIGHT HOURS) AND PERMANENT REPAIR PRIOR TO, OR AT THE NEXT C CHECK AFTER PART 1 HAS BEEN ACCOMPLISHED PER PART 3 WORK INSTRUCTIONS.)
